# SDR SIMA201203801

- Difficulty date: February 4, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 18,099 hours, 15,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 4626
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING UNSCHEDULED MAINTENANCE THE RAMP REPORTED THE EMERGENCY LIGHTS INOPERABLE, AND THE LEFT WING INSPECTION LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPILED WITH OPERATIONAL TEST OF THE EMERGENCY LIGHTS IAW EMB 145 MM 33-50-00.  THE SYSTEM CHECK WAS GOOD AT THIS TIME.  REMOVED AND REPLACED THE LEFT WING INSPECTION LIGHT AS PER EMB145 AMM 33-44-02.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
